# SDR AALA201705279005

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 5,713 hours, 2,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR BRACKET IS LOOSE AND GIRT BAR WILL NOT STAY SECURED ON RIGHT SIDE OF BRACKET.  MAINTENANCE REMOVED DEBRIS FROM DOOR MOUNTED GIRT BAR STOWAGE HOOK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-01.
